I’ve been working with the skin for over 25 years.
I have been witness to the real affinity that Vitamin B has with the skin.
With so many clients coming to me with compromised skin, there was a demand to develop a multifunctional cosmeceutical for all skin types – one that addressed a broad range of skin conditions, including premature ageing, dryness, pigmentation, and excess sebum.
My skincare range is developed with the philosophy that many skin conditions – including premature ageing – arise from inflammation. Keeping inflammation out of the skin is not easy, especially when you consider that our skin is bombarded with free radicals daily; rogue atoms that are deprived of an electron. These rogue atoms scavenge their missing electron from our healthy cells, which in turn causes them to become free radicals, causing a domino effect in the skin and aggravating inflammation. B-Vitamins are powerful antioxidants; providing free electrons to these scavengers and breaking the cycle of destruction.
Niacinamide, or Vitamin B3, has a remarkable ability to reduce inflammatory markers in the skin, making it an important ingredient for treating acne. Not only does it reduce excess sebum, but the reduction in inflammation helps to keep the condition under control. Niacinamide is vital for cell metabolism as it acts as a precursor to the production of certain important compounds, including Collagen, Keratin, and Filaggrin.
Since its creation, B+ has quickly become my hero product; the “go-to” formula for many of my clients whose skin is out of balance, stressed, or on the verge of a breakout. By harnessing the power of 10% Niacinamide and two other B-Vitamins in one formula, the synergistic benefits that each bring to the skin have been remarkable.
Note: The high concentration of B-Vitamins makes this a very potent skin shot that needs to be introduced carefully into your skincare routine. Use at the opposite end of the day to your Vitamin C treatment, as they can cancel each other out. A Niacinamide reaction causes flushing; this is a temporary side effect and will pass.